MAUDE Adverse Event Report: SMITH & NEPHEW, INC. P-L VLP 3.5MM 1/3 LK TUB PL 8H 98MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. P-L VLP 3.5MM 1/3 LK TUB PL 8H 98MM; PLATE, FIXATION, BONE
Model Number 72803008
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with sudden pain in the left forearm with limited range of motion and flexion with an elasticity feeling.X-ray indicated the middle of the left ulna plate had broken and the original fracture site had an angular displacement.The patient underwent a revision surgery to remove the broken device and perform an open reduction with plate and screw internal fixation with bone graft.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation please review attached for investigation results.(b)(4).

Brand Name
P-L VLP 3.5MM 1/3 LK TUB PL 8H 98MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7113392
Report Number1020279-2017-01248
Device Sequence Number1234785
Product Code HRS
UDI-Device Identifier03596010612434
UDI-Public03596010612434
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062216
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number72803008
Device Catalogue Number72803008
Device Lot Number16BM00473
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age36 YR